# SDR SIMA20140129010

- Difficulty date: January 29, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 24,096 hours, 20,593 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 AT STRINGER 17L TOP STRAP CORRODED.  REMOVED & INSTALLED NEW FABRICATED PART 145-25518-003 AT FRAME 65 AT STRINGER 17L IAW SRM 51-40-02.
